# SDR AALA201604209002

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 12,610 hours, 5,103 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFT CARGO FLOOR PANEL 151MK DELAMINATED.  REPLACED FLOOR PANEL IAW AMM 53-22-14-400-001-A.
